# SDR CALA2015011392936

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 99,811 hours, 11,968 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 23, 24 & 25 HJK SEAT MOUNTED EEL INOPERATIVE.  FOUND BROKEN WIRES AT CONNECTOR FOR EEL SEAT MOUNTED UNDER SEAT 24 HJK.
